EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 98(112), pp. 227–235 (2015)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Gradient Ricci solitons on almost Kenmotsu manifolds

Yaning Wang, Uday Chand De, Ximin Liu

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan, China; Department of Pure Mathematics, University of Calcutta, Kolkata, India; School of Mathematical Sciences, Dalian University of Technology, Dalian, China

Abstract: If the metric of an almost Kenmotsu manifold with conformal Reeb foliation is a gradient Ricci soliton, then it is an Einstein metric and the Ricci soliton is expanding. Moreover, let $(M^{2n+1},\phi,\xi,\eta,g)$ be an almost Kenmotsu manifold with $\xi$ belonging to the $(k,\mu)'$-nullity distribution and $h\neq0$. If the metric $g$ of $M^{2n+1}$ is a gradient Ricci soliton, then $M^{2n+1}$ is locally isometric to the Riemannian product of an $(n+1)$-dimensional manifold of constant sectional curvature $-4$ and a flat $n$-dimensional manifold, also, the Ricci soliton is expanding with $\lambda=4n$.

Keywords: almost Kenmotsu manifold; gradient Ricci soliton; $\eta$-Einstein condition; nullity distribution

Classification (MSC2000): 53C25; 53D15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 18 Nov 2015. This page was last modified: 6 Jan 2016.

© 2015 Mathematical Institute of the Serbian Academy of Science and Arts
© 2015–2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition